# SDR AWXA0002184

- Difficulty date: July 29, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 6546811
- Part serial: NSN
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Corrosion on floor beam BS 986.5 LBL 9.0 to LBL 44.0 upper flange.C: Removed corrosion, corrosion out limits, fabricated repair strap, and installed IAW 737-300 SRM 51-10-2 pg 6, 53-60-51, pg 114, 53-00-51, pg 212-215, 51-21-00, pg 701.
